# SDR DALA2018052193463

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 55,917 hours, 20,101 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Condition: Corroded
- Location: Bs 706-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON KEEL BEAM WEB LOWER SKIN BETWEEN BS 727 - 706.   REPAIRED IAW ER/A 568624-14, REV ORIGINAL, AND ETI-37-18-388.
